# SDR HNAA2016102400329

- Difficulty date: October 24, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N812EX
- Make and model: Dhav DHC8102
- Aircraft serial: 312
- Aircraft time: 58,936 hours, 65,829 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Brush Block
- Part number: 7826895
- Condition: Damaged
- Location: Propeller Heat
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FLICKERED WHEN PROP HEAT SELECTOR ON EITHER TIMER.   INSPECTED NR 1 AND 2 BRUSH BLOCKS, WIRING AND SLIP RINGS.  CLEANED BOTH SLIP RINGS. NO FAULTS NOTED.   REMOVED AND REPLACED THE NR 1 BRUSH BLOCK IAW MM 61-10-11. OPS CHECKED GOOD. OKAY FOR SERVICE.
